MAUDE Adverse Event Report: Abbott Laboratories Alinity hs Slide Maker Stainer Module; Slide Stainer, Automated

Abbott Laboratories Alinity hs Slide Maker Stainer Module; Slide Stainer, Automated
Catalog Number 09P69-01
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a spark from a wire behind the stain baths of the alinity hs processing module while removing the baths for cleaning that occurred overnight.After replacing the baths, the customer observed the spark again from the same wire.No impact to patient management and no impact to user safety was reported.
 
Additional Manufacturer Narrative
The field service representative was attempting to replicate the scenario when troubleshooting the issue but was unable to replicate.Further troubleshooting service found cables trapped around stain bath drawer rails and removed the cables to inspect for damage but found no damage.Service adjusted the cables, but no parts were replaced.The instrument was verified to be functional after cables were adjusted.The instrument service history for the alinity hs processing module, serial number (b)(6) verifies no subsequent complaints have been reported related to observed electrical sparks.A review of complaint and trending data for the alinity hs processing module did not identify any similar issues related to the current issue.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Based on the available information, no systemic issue or deficiency of the alinity hs processing module for serial number (b)(6) was identified.

Brand Name
Alinity hs Slide Maker Stainer Module
Common Device Name
Slide Stainer, Automated
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50541584
Report Number3016438761-2026-00483
Device Sequence Number10225369
Product Code KPA
UDI-Device Identifier00380740138868
UDI-Public(01)00380740138868
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P69-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown